Prolongement des jeux à deux joueurs de somme nulle. Une théorie abstraite des duels (1976)


Moulin, Herve
Mémoires de la Société Mathématique de France, Tome 45 (1976) 112 p doi : 10.24033/msmf.180
URL stable : http://www.numdam.org/item?id=MSMF_1976__45__5_0

Bibliographie

Aubin J.P. et H. Moulin Solution du problème dual d'un problème d'optimisation. Cahiers de Mathématiques de la Décision, 1972.

Aumann R.J. Subjectivity and correlation in randomized strategies, Journal of Mathematical Economics 1 (1974); p. 67-96. MR 54 #9690 | Zbl 0297.90106

Bourbaki N. Théorie des ensembles. Hermann, Paris, 1964.

Dunford J. et Schwartz J.T. Linear operators: Part I. Interscience Publishers Inc., New York, 1958. Zbl 0084.10402

Fan K. A minimax inequality and applications. Inequalities III [Shista] Academic Press, New York, 1972, p. 103-113. MR 49 #5779 | Zbl 0302.49019

Gale D. et Stewart F.M. Infinite games with perfect information, in Contributions to the theory of games, Vol 2. Princeton University Press, Princeton N.J., 1953. MR 14,999b | Zbl 0050.14305

Gilette D. Stochastic games with zerostop probability, in Contributions to the theory of games, Vol 3. Princeton University Press, Princeton N.J., 1957.

Von Neumann et Morgenstern O. Theory of games and economic behaviour. Princeton University Press, Princeton N.J., 3e ed., 1953. Zbl 0053.09303

Owen G. Game theory. Saunders, 1968. MR 36 #7420 | Zbl 0159.49201

Shubert B. On the omega value of a matrix. Naval Postgraduate School, Monterey, February 1974.

Tijs S.H.Semi-Infinite matrix games and bimatrix games, Thesis Katholieke Universiteit te Nijmegen, Juin 1975.